# SDR VNAA20250715002

- Difficulty date: June 5, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15416
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010046
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AREA OF SETTLEMENT OF FAIRINGS (583AB, 586AB, 592AB, 595AB, 597AB) AT LH WING LOWER SKIN.  WEAR ON AREA OF SETTLEMENT OF FAIRINGS (583AB, 586AB, 592AB, 595AB, 597AB) AT LH WING LOWER SKIN. WAS BLENDED OUT PER CRJ-900 SRM 51-12-00-001-001-A01 AND SETTLEMENTS AREA OF FAIRINGS (597AB, 595AB, 592AB, 583AB) WERE EVALUATED WITHIN LIMITS PER CRJ-900 SRM 57-00-01-101-001-A03 AND SETTLEMENT AREA OF FAIRING (586AB) WAS REPAIRED PER REO 690-57-21-529 REV --.
